Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

azmom3

*********help, I Need A Hive Expert**********

Recommended Posts

Please avoid diagnosing people over the internet.

For goodness sake! Geoff has been taking Benadryl and is now taking Reactine, both of which are anti-histamines! You take anti-histamines for a histamine reaction!!!

The fact that he is getting hives MAY suggest gut damage and 'Leaky Gut'. He is at a loss as to what might be causing it and has asked for additional suggestions.

This is like Big Brother! I am getting frightened to say anything - is that what you are aiming for????

Sorry Geoff. Now where were we...........?

Share this post


Link to post
Share on other sites
The fact that he is getting hives MAY suggest gut damage and 'Leaky Gut'. He is at a loss as to what might be causing it and has asked for additional suggestions.

Then please provide references for this so that he can go to those sites.

Share this post


Link to post
Share on other sites

×
×
  • Create New...